# SDR SWAA011687

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 57,618 hours, 61,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SKIN CRACKED AT RH WINDOW #'S 2, 3, 5, 6, 7, 8, 9 & 10, LWR AFT CORNER CUTOUTS.                              REPAIRED PER BFG ER.
